ON GENERALIZED DERIVATIONS SATISFYING CERTAIN IDENTITIES


Creative Commons License

ALBAŞ E.

UKRAINIAN MATHEMATICAL JOURNAL, vol.63, no.5, pp.690-698, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1007/s11253-011-0535-7
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.690-698

Abstract

Let R be a prime ring with char R not equal 2 and let d be a generalized derivation on R. We study the generalized derivation d satisfying any of the following identities: